Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What treatment should I take for female priapism ?

PLEASE HELP ME! I think I have clitorism or female priapism: excruciating pain under my clitoris where I feel a hard mass. Frequent urination without pain. I suffered blunt force trauma to the pubic bone a few wks ago. Could this be the cause? Treatment? The ER was no help. Can t sleep.
Asked On : Thu, 21 Jul 2011
Answers:  2 Views:  448
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query
it seems that you have got some lump in the opening of urethra causing frequency of urination and feel hard mass under your clitoris as well.
This is possible due to hard trauma on pubic bone.
Consult gynaec and go for physical examination.
Without physical exam.treatment and advice is very difficult.
ok and bye.
Answered: Thu, 21 Jul 2011
I find this answer helpful
  User's Response
Thank you very much!! The swelling has doubled and the pain is not to be believed! Will see doctor today. I appreciate your response!
Answered: Thu, 21 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor